# SDR SWAA2021071684824

- Difficulty date: June 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN BS 766-811 RBL 25 WL 208. ; / [01] REMOVED CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN STA 766-811; RBL 25; WL 208. MAX MATERIAL REMOVED WAS .025' .5' BY 1' ON TOP AND .009' 1' BY 1' IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225; S/N UNKNOWN; EXPIRES 04/2022; [02] VERIFIED REMOVED CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN STA 766-811; RBL 25; WL 208. MAX MATERIAL REMOVED WAS .025' .5' BY 1' ON TOP AND .009' 1' BY 1' IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225; S/N UNKNOWN; EXPIRES 04/2022; [03] REMOVED DAMAGED SEAT TRACK BS 727B-887; RBL 25; WL 208 PER SRM 51-40-02-0G-0.; [04] SEAT TRACK FABRICATED IN ACCORDANCE WITH BOEING DWG# 453A1610; REV C; ATSHFAB-100-315; REV A.; [05] SEAT TRACK FABRICATED IN ACCORDANCE WITH BOEING DWG# 453A1610; REV C; REFER TO ATS BUILD RECORD# ATSHFAB-100-315; REV A.;[09] INSTALLED NEW SEAT TRACK BS 727B-887; RBL 25; WL 208 PER SRM 51-40-02-0G-0; BOEING DWG # 146A5300; [10] VERIFIED SEAT TRACK ATSHFAB-100-315 INSTALLATION PER DWG 146A5300; [11] REMOVED AND REPLACED SEAT TRACK BS 727B-887; RBL 25; WL 208 PER SRM 51-40-02-0G-0; BOEING DWG # 146A5300; [12] SEAT TRACK REPLACEMENT COMPLETE
